[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Insulin reaction "feelings"

I have the same *exact* experience, with all those same symptoms, weakness, 
etc. I used to think the sick to my stomach feeling was because I ate 
something sweet to bring my glucose back up but then I started to see that 
I felt that way before I'd treated the low blood sugar.

One thing you didn't mention but happens to me is I get severe headaches. 
This is what I've noticed since starting Humalog, (which is why I was 
wondering why Humalog has such a toxic substance as phenol in it.)

My target is 100 but I don't always achieve this, and often when I do for 
several days at a time I get severe headaches that last for days. I'm 
wondering if it's truly because of low blood sugar or if it's an ingredient 
in Humalog that I'm having a reaction to.

At 11:17 AM 11/4/2002 -0700, you wrote:
>Please make a donation during our FALL Pledge Drive.
>Help out by showing your support for Insulin Pumpers
>     http://www.insulin-pumpers.org/donate.shtml
>Your annual contribution will eliminate this header from your IP mail
>On Mon, 04 Nov 2002 11:22:42 -0600, Dani Davidson wrote:
> >I was just curious about everyone else's insulin reactions.  I know we are
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml